# SDR ASAA2013012393729

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 34,889 hours, 13,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXIT SIGN, FELL OFF.  ACFT GROUNDED.  REPLACED EXIT SIGN COVER & SECURED AS REQUIRED. ACFT OK FOR SERVICE.
